# SDR CA030926006

- Difficulty date: May 20, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cap
- Condition: Fractured
- Location: Fuel Control
- Component: Fuel Control, Woodward
- Component part number: 3244735161
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL DRIPPED FROM THE AFCU AND ENTERED THE CABIN OF THE AIRCRAFT. POST FLIGHT TROUBLESHOOTING IDENTIFIED A MAJOR LEAK FROM THE ALUMINUM CAP PLUG ON THE SIDE OF THE AFCU. EXAMINATION HAS IDENTIFED THAT THE FRACTURE IS DUE TO LCF. THE EXACT TOTAL TIME OF THE CAP IS NOT KNOWN, BUT IS ESTIMATED AT +2,000 HOURS.
